Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some Tauberian theorems with applications to approximation theory

Author: Harold S. Shapiro
Journal: Bull. Amer. Math. Soc. 74 (1968), 500-504
MathSciNet review: 0225074
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Butzer, Zur Frage der Saturationsklassen singulärer Integraloperatoren, Math. Z. 70(1958), 93-112. MR 99600
  • 2. P. L. Butzer, Representation and approximation of functions by general singular integrals, Indag. Math. 22(1960), 1-24. MR 111973
  • 3. P. L. Butzer, Fourier-transform methods in the theory of approximation. Arch. Rat. Mech. Anal. 5(1960), 390-415. MR 117480
  • 4. G. G. Lorentz, Approximation of functions, Holt, Rinehart and Winston, 1966. MR 213785
  • 5. H. S. Shapiro, Smoothing and approximation of functions, Matscience Report 55, The Institute of Mathematical Sciences, Madras-20, India, 1967 (mimeographed).
  • 6. A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, New York, 1959. MR 107776

Additional Information


American Mathematical Society